Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have type 2 diabetes. Feeling nausea and dizzy. Related to diabetes?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
My dad has type 2 diabetes. The last couple of days he has been very nauseated and says that he is dizzy. When he lays down the room starts spinning. Do you think this is something to do with his diabetes or is something else going on? I have checked his blood sugar and it is good. His blood pressure is also good. He started insulin about two months ago.
Posted Mon, 18 Nov 2013 in Diabetes
Answered by Dr. Mahesh Koregol 42 minutes later
Brief Answer:

Detailed Answer:
Hi, if blood sugar and pressure are normal dizziness is not due to these. It might be related to some stress in work or personal life. Ask him to have regular food and take rest for 2 days at home. He will be fine. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Follow-up: Have type 2 diabetes. Feeling nausea and dizzy. Related to diabetes? 1 hour later
I just checked his blood sugar again and it is high now . It is 180 but he hasn't ate anything that he shouldn't have.

Do you think with blood sugar being 180 now that it is from the diabetes?
Answered by Dr. Mahesh Koregol 2 hours later
Brief Answer:

Detailed Answer:
Hi, you are right. It is probably from high blood sugar. sugar 180 is high. Anyway give his regular dose, ask him to eat something and sleep. If he takes good sleep, he should be fine in 2 days. But if dizziness does not decrease after rest he might need to go to hospital for examination. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor